top
CLOSE

An important message from Express Chemist

In these unprecedented times due to COVID-19 we are listening to the latest advice from the government and their health specialists. We are continuing to work in these challenging times so that we can serve the needs of our customers.

Please note that we are receiving a particularly high volume of orders, enquiries, telephone calls and emails. We are working exceptionally hard to process orders and respond to customer enquiries as quickly as possible. Unfortunately it is currently taking a little longer to process and dispatch orders than usual, so please allow 2-3 working days for shipment.

Please also note that postal services and couriers are experiencing similar challenges so please allow longer delivery times than usual. We would be grateful if you can be patient and not contact us regarding your order before these times are up so we can reduce the pressure on our customer service team.

Thank you for your patience and understanding.

If you have symptoms of coronavirus stay at home and self-isolate for 10 days.
For information about coronavirus please click here.

Keep well and stay safe.


This website uses cookies. By continuing to use this website you are giving consent to cookies being used. For more information please view our Privacy Policy.

Nurofen Cold & Flu (24)

Product code: 2082154
  • Pharmacy Only Medicine
£5.85
(incl VAT)
Nurofen Cold and Flu Tablets - Contains Ibuprofen 200mg and 30mg of Pseudoephedrine.

Provides relief from:
  • Blocked nose and sinuses.
  • Fever.
  • Aches and pains.
  • Headaches.
  • Sore throat.
Nurofen Cold and Flu Tablets combine the painkilling power of ibuprofen with pseudoephedrine - a strong non-drowsy decongestant - to give you relief from cold or flu symptoms. While ibuprofen gets to work easing your aches and reducing your fever, pseudoephedrine acts on the blood vessels in your nose, helping clear congestion.

Directions for Use:
Adults and children over 12 years of age: Take 2 tablets with water, then 1-2 tablets every 4 hours if necessary.

Do not exceed 6 tablets in 24 hours.

Warnings:
You should not take Nurofen tablets if you - Have or have ever had a stomach ulcer, perforation or bleeding; Have breathing difficulties; Are allergic to ibuprofen, to any of the ingredients, or to aspirin or other painkillers; Suffer from severe liver, kidney or heart problems; Suffer from chronic constipation; Are taking other NSAIDs pain killers or aspirin with a daily dose above 75 mg. If you are on low-dose aspirin (up to 75 mg daily) speak to your doctor or pharmacist before you take the medicine; Are in the last 3 months of pregnancy.

Ingredients:
Ibuprofen BP 200mg, Pseudoephedrine Hydrochloride PhEur 30mg, Calcium Phosphate, Microcrystalline Cellulose, Polyvinyl Pyrrolidone, Sodium Carboxymethyl Cellulose, Magnesium Stearate, Hydroxypropylmethyl Cellulose, Talc, Titanium Dioxide, Quinoline Yellow and Sunset Yellow (contains Aluminium and E110), Black Ink (contains Shellac, Iron Oxide Black E172 and Propylene Glycol).